Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 155, NWS Austin/San Antonio, TX

May 25, 20204 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2020, 11:38 PM CDT for 4 counties in Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2020, 11:38 PM CDT (04:38 UTC)
Expired
May 26, 2020, 12:30 AM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Frio County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 7:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS54 KEWX 260438
SVREWX
TXC163-325-463-507-260530-
/O.NEW.KEWX.SV.W.0155.200526T0438Z-200526T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1138 PM CDT Mon May 25 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Medina County in south central Texas...
  Southeastern Uvalde County in south central Texas...
  Northeastern Zavala County in south central Texas...
  Northeastern Frio County in south central Texas...

* Until 1230 AM CDT.

* At 1138 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Frio Town, or 17 miles northeast of Batesville, moving east at
  40 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Pearsall, North Pearsall, Moore, Bigfoot, Schattel, Frio Town and
  Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2904 9954 2922 9943 2905 9880 2899 9880
      2872 9901
TIME...MOT...LOC 0438Z 291DEG 35KT 2911 9939 

HAIL...1.75IN
WIND...<50MPH
 
$$

BF
4 follow-up statements
211 
WUUS54 KEWX 260441 CCA
SVREWX
TXC163-325-463-507-260530-
/O.COR.KEWX.SV.W.0155.200526T0438Z-200526T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1141 PM CDT Mon May 25 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Medina County in south central Texas...
  Southeastern Uvalde County in south central Texas...
  Northeastern Zavala County in south central Texas...
  Northeastern Frio County in south central Texas...

* Until 1230 AM CDT.

* At 1141 PM CDT, a severe thunderstorm was located near Frio Town,
  or 18 miles northeast of Batesville, moving east at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pearsall, North Pearsall, Moore, Bigfoot, Schattel, Frio Town and
  Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2904 9954 2922 9943 2905 9880 2899 9880
      2872 9901
TIME...MOT...LOC 0441Z 291DEG 35KT 2911 9939 

HAIL...1.75IN
WIND...60MPH
 
$$

BF
620 
WWUS54 KEWX 260455
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1155 PM CDT Mon May 25 2020

TXC463-507-260504-
/O.CAN.KEWX.SV.W.0155.000000T0000Z-200526T0530Z/
Uvalde TX-Zavala TX-
1155 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UVALDE AND
NORTHEASTERN ZAVALA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2896 9941 2913 9941 2919 9933 2905 9880
      2898 9880 2872 9901
TIME...MOT...LOC 0454Z 291DEG 35KT 2906 9925 

$$

TXC163-325-260530-
/O.CON.KEWX.SV.W.0155.000000T0000Z-200526T0530Z/
Medina TX-Frio TX-
1155 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN MEDINA AND NORTHEASTERN FRIO COUNTIES...

At 1154 PM CDT, a severe thunderstorm was located near Frio Town, or
14 miles northwest of Pearsall, moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pearsall, North Pearsall, Moore, Bigfoot, Schattel, Frio Town and
Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2896 9941 2913 9941 2919 9933 2905 9880
      2898 9880 2872 9901
TIME...MOT...LOC 0454Z 291DEG 35KT 2906 9925 

HAIL...1.75IN
WIND...60MPH
 
$$

BF
355 
WWUS54 KEWX 260512
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1212 AM CDT Tue May 26 2020

TXC163-325-260530-
/O.CON.KEWX.SV.W.0155.000000T0000Z-200526T0530Z/
Medina TX-Frio TX-
1212 AM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTH CENTRAL MEDINA AND NORTHEASTERN FRIO COUNTIES...

At 1212 AM CDT, a severe thunderstorm was located near Moore, or 7
miles north of Pearsall, moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pearsall, North Pearsall, Moore, Bigfoot, Schattel and Three Oaks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2893 9928 2915 9917 2905 9880 2898 9880
      2885 9891
TIME...MOT...LOC 0512Z 291DEG 35KT 2900 9906 

HAIL...1.75IN
WIND...60MPH
 
$$

BF
283 
WWUS54 KEWX 260527
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1227 AM CDT Tue May 26 2020

TXC163-325-260537-
/O.EXP.KEWX.SV.W.0155.000000T0000Z-200526T0530Z/
Medina TX-Frio TX-
1227 AM CDT Tue May 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MEDINA AND
NORTHEASTERN FRIO COUNTIES WILL EXPIRE AT 1230 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2893 9928 2915 9917 2905 9880 2898 9880
      2885 9891
TIME...MOT...LOC 0527Z 291DEG 35KT 2895 9892 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:24 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 25, 9:24 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
924 PM CDT Mon May 25 2020

.UPDATE...
Severe Thunderstorm Watch #227 is in effect until 4 AM for the Rio
Grande plains, southern Edwards Plateau into the I-35 corridor
including Bexar county. Convection is developing along the Rio Grande
plains and will likely develop into a MCS as we head into the late
evening and overnight hours. Large hail looks to be favored over the
Rio Grande plains and southern Edwards Plateau. Farther east, the
concerns for hail should ease a bit, but we could still see some
damaging winds. In addition, locally heavy rainfall remains a concern
across most of the region tonight.

Please see the 00Z aviation discussion below.

&&

.AVIATION...
Overall, little change has been made from the previous forecast
package. TS chances will initially be along the Rio Grande at DRT
through roughly 06Z this evening. SAT and SSF should see the best TS
chances between 03-08Z. AUS could also see a storm between 05-07Z,
but coverage should be less across this terminal and will only
include a 2 hour TEMPO group for now.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT Mon May 25 2020/

SHORT TERM (Tonight through Tuesday Night)...
A second strong MCV in as many days has altered the influence of the
upper low that was earlier projected to cut off from the polar
westerlies and bring several days of rain opportunities. The MCV
responsible for the heavy rains Sunday night continues to spin away
over North Central TX and has taken on a more synoptic scale of
influence, including an early cold frontal push all the way into a
HDO to VCT line. While the upstream larger trough remains potent
enough to generate another broad coverage event for storms when the
rest of the front arrives, the likelihood of strong storms over
Central TX and the Austin metro area looks much reduced. The frontal
zone should retract in the evening with winds returning to more
easterly over and south of HWY 90 and broaden the marginal severe
threat for later tonight, and a few strong cells may still cross over
the inversion to around HWY 281 and just to the west of Austin for
mainly a hail threat. Timing has been fairly consistent among most of
the finer res models in terms of seeing the storms materialize over
the Edwards Plateau and possibly Rio Grande Plains, so we should see
the next round of storms ramp up over our CWA by right around 00Z. A
possible caveat is the radar trends of deep layer shower activity
west of CRP, but perhaps this ties in with some of the model
solutions that fire activity over the Rio Grande plains also at
around 00Z. CAPE values will be lower than from last night and only
the Rio Grande and Pecos river basin areas look ripe for the Slight
Risk level of storms while areas east of Hwy 83 look more prone to a
marginal threat. Thus the largest storm concern going into tonight
would be for another round of rain over saturated soils. Expect with
any areas that get 1-2 inches that area rivers and streams could bump
up to minor flood stage. However, the expected round of rains
tonight should be mainly less than 1 inch over the counties that are
most prone to run-off.

By daybreak, the rains should be retreating into East TX, and dry
air wrap-around flow below the broad upper trough should make for a
mostly stable and cool day for late Tuesday. Blended guidance
influences and past forecast influences over areas east of I-35 may
over-advertise the rain chance. Our QPF forecast for late Tuesday
into Tuesday night might tell the story more accurately.

LONG TERM (Wednesday through Monday)...
The center of the upper low is expected to be near the Arklatex
region with northwest flow aloft over our area. This flow should be
mostly subsident with a mostly dry forecast expected on Wednesday.
The blends kept a 20 PoP across the northern CWA and trimmed the
spatial area back a bit. If the drier trend continues for another
model run, these PoPs may be taken completely out of the forecast.
Mostly dry weather is expected to continue into Thursday with highs
in the 80s and 90s expected.

A vort max on the backside of the upper low should arrive to the area
on Thursday/Thursday night with a possible frontal boundary
accompanying it. The GFS is the most bullish with an MCS moving
through the area with the higher intensity in the west, while the
ECMWF keeps the bulk of the thunderstorm activity in Mexico. Will
keep PoPs at 20 percent for now with slightly higher PoPs into the
weekend as south flow returns to the area increasing moisture once
again.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  79  63  84  65 /  70  50  20  10  10
Austin Bergstrom Intl Airport  63  78  63  84  64 /  70  50  20  10  10
New Braunfels Muni Airport     63  79  61  87  64 /  80  50  20  10  10
Burnet Muni Airport            61  77  60  82  62 /  60  40  20  20  20
Del Rio Intl Airport           66  87  63  95  68 /  70  20   0  -   -
Georgetown Muni Airport        62  77  61  83  63 /  60  50  20  20  20
Hondo Muni Airport             65  82  61  91  65 /  80  30  -   -   -
San Marcos Muni Airport        63  78  61  87  63 /  80  50  20  10  10
La Grange - Fayette Regional   65  78  63  84  65 /  60  60  30  20  10
San Antonio Intl Airport       64  81  63  89  66 /  80  40  10  10  -
Stinson Muni Airport           65  82  64  89  67 /  80  40  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Platt
Long-Term...05
Decision Support...YBVP
Hazardous weather outlook, May 25, 3:13 AM CDT, 20 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
313 AM CDT Mon May 25 2020

TXZ171>173-183>194-202>209-217>225-228-260815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
313 AM CDT Mon May 25 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

One more round of strong to severe thunderstorms are expected
later today through tonight with all severe weather hazards
possible. A small tornado threat will exist over the southern
Edwards Plateau/northern portions of the Rio Grande, and large to
very large hail will be possible there. As the night goes on and
storms move southeast across the area, the threat will transition
to damaging wind gusts.

In addition after heavy rain just fell, localized flooding will
again be of concern with 1-3 inches of rain possible in many
locations, and isolated higher totals near or in excess of 5
inches possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Local storm report, May 25, 10:26 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     FLASH FLOOD      2 NW OLMOS PARK         29.50N 98.50W
05/24/2020                   BEXAR              TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Special weather statement, May 25, 10:35 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1035 PM CDT Mon May 25 2020

TXZ205-207-220-221-223-260415-
Guadalupe TX-Bexar TX-Atascosa TX-Gonzales TX-Wilson TX-
1035 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GUADALUPE...WESTERN
GONZALES...CENTRAL ATASCOSA...WILSON AND SOUTHEASTERN BEXAR COUNTIES
UNTIL 1115 PM CDT...

At 1035 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Hedwig to 6 miles southwest of
Elmendorf to near Poteet. Movement was east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pleasanton, Floresville, Jourdanton, Poteet, Poth, Stockdale, St.
Hedwig, Elmendorf, La Vernia, New Berlin, Calaveras Lake, Sutherland
Springs, Leming, Sandy Oaks, Iuka, Canada Verde, Sayers, Graytown,
Coughran and Espey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2945 9773 2912 9793 2881 9854 2904 9878
      2919 9845 2948 9825
TIME...MOT...LOC 0335Z 279DEG 28KT 2940 9825 2919 9838 2907 9860

BF
Special weather statement, May 25, 10:38 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1038 PM CDT Mon May 25 2020

TXZ203-260430-
Uvalde TX-
1038 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE COUNTY UNTIL 1130
PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Laguna, or 12 miles northwest of Uvalde, moving
east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Uvalde, Uvalde Estates, Laguna, Knippa, Concan and Blewett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2917 10005 2944 10007 2958 9954 2914 9950
TIME...MOT...LOC 0338Z 264DEG 28KT 2933 9995

BF
Local storm report, May 25, 11:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             3 NE UVALDE             29.25N 99.75W
05/25/2020  U1.25 INCH       UVALDE             TX   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&
Special weather statement, May 25, 11:18 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1118 PM CDT Mon May 25 2020

TXZ207-220>224-260500-
Guadalupe TX-Karnes TX-Atascosa TX-De Witt TX-Gonzales TX-Wilson TX-
1118 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEWITT...SOUTHEASTERN
GUADALUPE...KARNES...GONZALES...SOUTHEASTERN ATASCOSA AND EASTERN
WILSON COUNTIES UNTIL MIDNIGHT CDT...

At 1117 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Seguin to Kosciusko to 6
miles north of Campbellton. Movement was east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cuero, Gonzales, Kenedy, Karnes City, Yorktown, Stockdale, Kosciusko,
Campbellton, Nixon, Runge, Falls City, Smiley, Nordheim, Pandora,
Gillett, Cestohowa, Cheapside, Hochheim, Westhoff, and Leesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2872 9792 2869 9801 2879 9810 2871 9821
      2881 9844 2910 9800 2960 9789 2946 9722
      2890 9735 2892 9743 2867 9778
TIME...MOT...LOC 0417Z 290DEG 33KT 2951 9784 2908 9793 2883 9831

BF
Local storm report, May 25, 11:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             1 ESE FLORESVILLE       29.13N 98.15W
05/25/2020  E1.00 INCH       WILSON             TX   STORM CHASER

            QUARTER SIZE HAIL REPORTED NEAR SH-97 AND
            US-181.

&&

KCW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:08 PM CDTSevere Thunderstorm WarningEWXVal Verde67 min
May 25, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 25, 7:51 PM CDTSpecial Weather StatementEWXEdwards39 min
May 25, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde14 min
May 25, 8:20 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde40 min
May 25, 8:22 PM CDTSevere Thunderstorm WarningEWXVal Verde38 min
May 25, 8:40 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
May 25, 8:53 PM CDTSpecial Weather StatementEWXMedina52 min
May 25, 8:55 PM CDTSpecial Weather StatementEWXEdwards50 min
May 25, 9:25 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
May 25, 9:28 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 25, 9:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 25, 9:39 PM CDTSevere Thunderstorm WarningEWXVal Verde36 min
May 25, 9:42 PM CDTSpecial Weather StatementEWXBexar48 min
May 25, 10:35 PM CDTSpecial Weather StatementEWXAtascosa, Wilson40 min
May 25, 10:38 PM CDTSpecial Weather StatementEWXUvalde52 min
May 25, 11:11 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala34 min
May 25, 11:18 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 25, 11:36 PM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca39 min
May 26, 12:00 AM CDTSpecial Weather StatementEWXGoliad30 min
May 26, 12:08 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca52 min
May 26, 12:21 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Wilson3 hr
May 26, 12:26 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Wilson22 min
May 26, 12:44 AM CDTSpecial Weather StatementEWXAtascosa46 min
May 26, 12:50 AM CDTSpecial Weather StatementEWXWilson40 min
May 26, 12:55 AM CDTSpecial Weather StatementEWXDimmit50 min
May 26, 6:44 AM CDTSpecial Weather StatementEWXBlanco46 min
May 26, 7:29 AM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 26, 7:38 AM CDTSpecial Weather StatementEWXReal52 min
May 26, 7:56 AM CDTSevere Thunderstorm WarningEWXEdwards, Real39 min
May 26, 8:02 AM CDTSpecial Weather StatementEWXHays43 min
May 26, 8:39 AM CDTSpecial Weather StatementEWXTravis36 min
May 26, 3:22 PM CDTSpecial Weather StatementEWXLee53 min
May 26, 3:44 PM CDTSpecial Weather StatementEWXGuadalupe61 min
May 26, 3:47 PM CDTSpecial Weather StatementEWXLee43 min
May 26, 4:08 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson45 min
May 26, 4:13 PM CDTSevere Thunderstorm WarningEWXLee47 min
May 26, 4:48 PM CDTSevere Thunderstorm WarningEWXLee44 min
May 26, 4:54 PM CDTSpecial Weather StatementEWXWilson51 min
May 26, 5:03 PM CDTSevere Thunderstorm WarningEWXWilson29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.